Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243933] of Ezra Miller

Papers Published

  1. with Knutson, A; Miller, E; Yong, A, Tableau complexes, Israel Journal of Mathematics, vol. 163 (2008), pp. 317-343, ISSN 0021-2172 [MR2009b:05264], [math.CO/0510487], [doi]
    (last updated on 2017/12/15)

    Abstract:
    Let X, Y be finite sets and T a set of functions X → Y which we will call " tableaux". We define a simplicial complex whose facets, all of the same dimension, correspond to these tableaux. Such tableau complexes have many nice properties, and are frequently homeomorphic to balls, which we prove using vertex decompositions [BP79]. In our motivating example, the facets are labeled by semistandard Young tableaux, and the more general interior faces are labeled by Buch's set-valued semistandard tableaux. One vertex decomposition of this "Young tableau complex" parallels Lascoux's transition formula for vexillary double Grothendieck polynomials [La01, La03]. Consequently, we obtain formulae (both old and new) for these polynomials. In particular, we present a common generalization of the formulae of Wachs [Wa85] and Buch [Bu02], each of which implies the classical tableau formula for Schur polynomials. © 2008 The Hebrew University of Jerusalem.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320